2018
Том 70
№ 9

All Issues

Todorov P. G.

Articles: 4
Article (Ukrainian)

On the theory of univalent conformal mappings effected by certain classes of nevanlinna analytic functions

Todorov P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 118–122

Article (Ukrainian)

Toward a theory of univalent conformal mappings defined by meromorphic functions with simple poles and positive residues

Todorov P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 416–422

Article (Ukrainian)

Theory of analytic positive and single-sheeted mappings by means of generalized entire and meromorphic functions with a finite number of zeros and poles

Todorov P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 121–128

Brief Communications (Russian)

On the radius of one-sheetedness of a class of nieromorphic functions

Todorov P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 135-137